# SDR SWAA2022020743317

- Difficulty date: December 20, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 54,497 hours, 31,688 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Condition: Pulled
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PULLED FASTENER ON THE LH WING I/B FIXED LEADING EDGE O/B CORNER ADJACENT TO THE #1 ENGINE PYLON / PERFORMED PERMANENT REPAIR ON LH WING INBD FIXED LE IAW EA NO. 1-757-14672 DATED 12-20-2017 REV IR REF SRM 57-41-01-2R-7
